# SDR GTIA030261

- Difficulty date: April 17, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 606113
- Condition: Damaged
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/P 60611-3 NR ENG DAMAGE ON FAN BLADE.  L/P 60612-1  NR 2 ENG FWD OF REAR CLAM SHELL ACOUSTIC LINER DAMAGED AT 12 OCLOCK POSITION TO 9 OCLOCK POSITION.  L/P 60612-3 NR 2 ENG FOUND ACOUSTIC LINER DAMAGE JUST AFT OF IGV, FWD OF C1, 12 OCLOCK POSITION.  C/A: L/P 60611-3  REPAIRED FAN BLADE.  REPAIRS TEST 1 FOR FINAL RETURN SERVICE.  L/P 60612-1  (TRANSFERRED TO NEW SDR FORM GTIA03-0313 ON CARRYOVER)  L/P 60612-3 REPAIRED NR 2 ENG ACOUSTIC LINER JUST AFT OF IGV,  FWD OF C1 12 OCLOCK POSITION.
